MAUDE Adverse Event Report: AUTOSOFT 90¿; INSET II 60/6 GREY

AUTOSOFT 90¿; INSET II 60/6 GREY
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported having kinked cannula and no insulin delivery issues with one infusion set.At the time of this event, patient's blood glucose level was 590 mg/dl and the patient also had high level of ketones that was assessed as dangerous by a healthcare professional.Due to this, the patient removed the kinked cannula and self-treated with insulin via intravenous route.Subsequently, the patient was hospitalized where the patient received insulin via intravenous route, which resolved the issue.The infusion set had been in use for one day.There was no permanent damage to the patient and the patient did not notice any damage when the package was first opened.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90¿
Common Device Name
INSET II 60/6 GREY
MDR Report Key8435152
Report Number3003442380-2019-00644
Device Sequence Number16695724
Product Code FPA
UDI-Device Identifier05705244014992
UDI-Public05705244014992
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2019
Initial Report FDA Received Date03/19/2019
Patient Sequence Number1